Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Real forms of hermitian symmetric spaces


Author: Harris A. Jaffee
Journal: Bull. Amer. Math. Soc. 81 (1975), 456-458
MSC (1970): Primary 32M15, 53C35; Secondary 22E40
DOI: https://doi.org/10.1090/S0002-9904-1975-13783-9
MathSciNet review: 0412490
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Adler, Anti-holomorphic involutions in families of abelian varieties, Thesis, SUNY at Stony Brook, 1974.
  • 2. W. L. Baily, Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442-528. MR 35 #6870. MR 216035
  • 3. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1967. MR 145455
  • 4. H. Jaffee, Real forms in hermitian symmetric spaces and real algebraic varieties, Thesis, SUNY at Stony Brook, 1974.
  • 5. K. Kodaira, On Kähler varieties of restricted type, (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28-48. MR 16, 952. MR 68871
  • 6. S. Kudla, On the R-forms of certain algebraic varieties, SUNY at Stony Brook, 1974 (unpublished manuscript). MR 379505
  • 7. W. G. Lister, (Determination of sp(n/2, C) asan X'), personal communication, April, 1974.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32M15, 53C35, 22E40

Retrieve articles in all journals with MSC (1970): 32M15, 53C35, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13783-9

American Mathematical Society